# SDR ARWA981034

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM UPPER AFTR FLANGE STATION 160 RBL 25, CUT OUT AREA OF CORROSION.  FABRICATED FILLERS AND ANGLES AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371017.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CONTROL 5081A. (M)
